# SDR FDEA201011254489

- Difficulty date: November 25, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 64,885 hours, 15,494 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION CARRIED OUT ON RT WING ON PSE LOWER SKIN PANEL OUTER WING ACCESS DOOR CUTOUT AT BETWEEN STA XORS= 683.4 AND XORS= 713.6.  FOUND 15 EA HOLES WITH CRACK INDICATIONS.  REPAIR CARRIED OUT IAW DWG SG11570004, REV A.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 111.
